# SDR WX0A2024112032220

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 17,202 hours, 8,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FA FLASH LIGHT INOP / REPLACED BATTIERIES IN FWD FA FALSH LIGHT IAW 25-65-00-00 OPS CHECK GOOD AT THIS TIME."
